# SDR SWAA2023122835753

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 13,790 hours, 6,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOP COCKPIT FLASHLIGHT INOP / FLASHLIGHT FAIL TO TEST.   REMOVED AND REPLACED FLIGHT DECK FLASHLIGHT IN REF TO AMM 25-64-00. OPS TEST GOOD.
